MDJunction - People Helping People
 
Ask a Question
12/20/2010 04:40 AM

how to respond to emotions when your really a comp

bipolarnotcrazy
bipolarnotcrazy  
Posts: 132
Member



Post edited by: bipolarnotcrazy, at: 01/06/2011 06:47 AM
Reply

12/20/2010 04:49 AM
4gotten

Really don't understand the question. All I have is rage and confusion at the moment and I go with it. lol Seems I don't really have a choice. BTW I've been on that Z stuff before. The first 20 minutes were the worst, but after that I was flying high again.

12/20/2010 06:34 AM
capecod84
capecod84  
Posts: 1820
Senior Member

Maybe its the stimulant. It took me awhile to find the right one. Those can make you feel really strange.

12/20/2010 10:51 AM
Joy75
Joy75  
Posts: 16597
Group Leader
I'm an Advocate

I would get on another medication. Talk to your psychiatrist and express your feelings about not being able to feel anything. You could be on the wrong medication. I hope you can get your feelings back and feel better.

12/20/2010 06:15 PM
luvmy3boys
luvmy3boys  
Posts: 240
Member

I felt that way on zyprexa. I started taking abilify and it got better. I was taking lamictal 400mgs but dropped that to 200 and that helped too. Good luck!

12/21/2010 05:00 AM
chaudoin
chaudoin  
Posts: 269
Member

I have felt this way in the past and looking back I realize that I was over medicated. It might be a good time to make a med adjustment. I know it was a great relief when I was able to feel again. I hope you start feeling again soon.
Reply

Share this discussion with your friends:


Disclaimer: The information provided in MDJunction is not a replacement for medical diagnosis, treatment, or professional medical advice.
In case of EMERGENCY call 911 or 1.800.273.TALK (8255) to the National Suicide Prevention Lifeline. Read more.
Contact Us | About Us
Copyright (c) 2006-2014 MDJunction.com All Rights Reserved